Hi, Sandy! There is a slight risk of a rare disorder called serotonin syndrome so this combination should only be taken if prescribed and monitored by your doctor.
"Using nortriptyline together with vortioxetine can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.